# SDR DL73K011981

- Difficulty date: December 26, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 39,553 hours, 31,975 cycles
- Engine time: 6,968 hours, 7,799 cycles
- System (JASC): 2612 · Fire Detection
- Part: Plug
- Part serial: 60327
- Condition: Failed
- Location: Cockpit
- Part time: 6,968 hours, 7,799 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON DESCENT INTO JFK FLT NR 2568.  APU DET INOP LIGHT CAME ON THEN WENT OUT.  APPROX 5 MIN LATER AT 1000 FT AGL, APU FIRE HANDLE AND FIRE WARNING WITH BELL CAME ON.  APU FIRE BOTTLE EXTINGUISHED AND RED FIRE HANDLE STAYED ON.  APU WAS NOT RUNNING.  FOUND APU FIRE INDICATION HARNESS LOOP PLUGS FAILED.  REPLACED SAME AND REPLACED APU FIRE BOTTLE.
